# SDR FDEA201209203367

- Difficulty date: September 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50906
- Condition: Corroded
- Location: Bs 630-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 25.0 SEAT TRACK CORRODED BS 630 - 640.  REMOVED CORROSION, MAX CLEANUP DEPTH IN BOTTOM OF TRACK .040", REMOVED .090" OF   MATERIAL, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL 1, PAGE 102. REMOVED AND   REPLACED SEAT TRACK, RBL 25, BS 440-640, PER DWG 143N5090-6, AND SRM 51-40-02.    MAJOR REPAIR.
